# SDR SWIA201333072

- Difficulty date: March 25, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 12,427 hours, 7,632 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED A GEAR DISAGREE WARNING MESSAGE.  EACH TIME WHEN THE GEAR LEVER WAS SELECTED DOWN NO ACTION OCCURRED ON ANY GEAR.  PULLED MANUAL GEAR RELEASE HANDLE FOR THE QRH AND ALL LANDING GEAR EXTENDED.  (FLT 4560)  REPLACED LANDING GEAR SELECTOR VALVE.  AFTER SELECTING GEAR DOWN ALL 3 GEAR WOULD NOT COME DOWN.  RE-INSTALLED ORIGINAL GEAR SELECTOR VALVE.  ALL GEAR CAME DOWN WHEN COMMANDED.  REPLACED PSEU,  LANDING GEAR CONTROL PANEL LEVER AND LANDING GEAR SELECTOR VALVE IAW AMM.  OPS CHECK GOOD OF PSEU, LANDING GEAR CONTROL PANEL LEVER, AND LANDING GEAR SELECTOR VALVE.  PERFORMED MULTIPLE GEAR SWINGS WITH NO DEFECTS AND COULD NOT DUPLICATE PROBLEM.  OPS CHECK GOOD AT THIS TIME.  P/N:  53340-7 S/N ON: NGL/1395/04 S N OFF:  NGL/1636/07 P/N:  8-953-04 S/N ON: D400 S/N OFF: D461 P/N:  53344-3 S/N ON:  MPCB0646 S/N OFF: MPCB0506
